mental-health-icon
Suffering from fatigue
Hello doctor, From last few months I am suffering from fatigue. And from last 3 years I am taking medicine for depression and anxiety. Please help me to reduce this fatigue it's really effecting my work and my family life alottt.. And one thing more sir I have gained a lot of weight.
121 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Priyadarshi Srivastava
Psychiatrist 6 yrs exp Lucknow
This fatigue, depression and weight gain are both can be symptoms of depression and side effects of medicines. Either you are not being treated well or you are having side effects. I suggest you to take a second opinion.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.